# SDR AALA202208150774

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 26,129 hours, 10,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Binding
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE DUE TO LOCK BINDING. MAINTENANCE LUBRICATED FLIGHT DECK DOOR LOCK STRIKERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
